The Stacks Project


Bibliography item: Chow-Bertini

authorChow, Wei Liang
titleOn the theorem of Bertini for local domains
year1958
typearticle
issn0027-8424
journalProc. Nat. Acad. Sci. U.S.A.
volume44
pages580–584

BibTeX code

You can use the following code to cite this item yourself.

@article{Chow-Bertini,
  author = {Chow, Wei Liang},
  title = {On the theorem of {B}ertini for local domains},
  year = {1958},
  issn = {0027-8424},
  journal = {Proc. Nat. Acad. Sci. U.S.A.},
  volume = {44},
  pages = {580--584},
}